首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:A New Analytical Study of Modified Camassa-Holm and Degasperis-Procesi Equations
  • 本地全文:下载
  • 作者:Majeed A. Yousif ; Bewar A. Mahmood ; Fadhil H. Easif
  • 期刊名称:American Journal of Computational Mathematics
  • 印刷版ISSN:2161-1203
  • 电子版ISSN:2161-1211
  • 出版年度:2015
  • 卷号:05
  • 期号:03
  • 页码:267-273
  • DOI:10.4236/ajcm.2015.53024
  • 语种:English
  • 出版社:Scientific Research Publishing
  • 摘要:In this letter, variational homotopy perturbation method (VHPM) has been studied to obtain solitary wave solutions of modified Camassa-Holm and Degasperis-Procesi equations. The results show that the VHPM is suitable for solving nonlinear differential equations with fully nonlinear dispersion term. The travelling wave solution for above equation compared with VIM, HPM, and exact solution. Also, it was shown that the present method is effective, suitable, and reliable for these types of equations.
  • 关键词:Homotopy Perturbation Method;Modified Camassa-Holm Equation;Modified Degasperis-Procesi Equation
国家哲学社会科学文献中心版权所有